The stochastic porous media equation in $\R^d$ - Archive ouverte HAL Access content directly
Journal Articles Journal de Mathématiques Pures et Appliquées Year : 2014

The stochastic porous media equation in $\R^d$

Viorel Barbu
  • Function : Author
  • PersonId : 862682
Michael Röckner
  • Function : Author
  • PersonId : 862683


Existence and uniqueness of solutions to the stochastic porous media equation $dX-\D\psi(X) dt=XdW$ in $\rr^d$ are studied. Here, $W$ is a Wiener process, $\psi$ is a maximal monotone graph in $\rr\times\rr$ such that $\psi(r)\le C|r|^m$, $\ff r\in\rr$, $W$ is a coloured Wiener process. In this general case the dimension is restricted to $d\ge 3$, the main reason being the absence of a convenient multiplier result in the space $\calh=\{\varphi\in\mathcal{S}'(\rr^d);\ |\xi|(\calf\varphi)(\xi)\in L^2(\rr^d)\}$, for $d\le2$. When $\psi$ is Lipschitz, the well-posedness, however, holds for all dimensions on the classical Sobolev space $H^{-1}(\rr^d)$. If $\psi(r)r\ge\rho|r|^{m+1}$ and $m=\frac{d-2}{d+2}$, we prove the finite time extinction with strictly positive probability.
Fichier principal
Vignette du fichier
BRR-JMPA2014August.pdf (205.78 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00921597 , version 1 (20-12-2013)
hal-00921597 , version 2 (09-09-2014)



Viorel Barbu, Michael Röckner, Francesco Russo. The stochastic porous media equation in $\R^d$. Journal de Mathématiques Pures et Appliquées, 2014, 103 (4), pp.1024-1052. ⟨10.1016/j.matpur.2014.10.004⟩. ⟨hal-00921597v2⟩
244 View
260 Download



Gmail Facebook X LinkedIn More